MathSciNet Relay Station
MathSciNet bibliographic data
MR1857708 11F46 (11J72)
Bertran, D.; Zudilin, V. V. Derivatives of Siegel modular forms, and exponential functions. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 65 (2001), no. 4, 21--34; translation in Izv. Math. 65 (2001), no. 4, 659–671
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 401 Authorization Required Date: Fri, 22 Sep 2017 06:40:55 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=44a08c7e6af35bddc58a1e2d58646c0c; path=/; expires=Fri, 11-Jul-2031 06:40:55 GMT Last-Modified: Tue, 15 Aug 2017 15:59:22 GMT ETag: "a2386-44b-556ccdce2403c" Accept-Ranges: bytes Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Content-Length: 605 Keep-Alive: timeout=5, max=86 Connection: Keep-Alive Content-Type: text/html; charset=UTF-8 uTQo0~p2b<6YYa@aED£\Kmע9@T],[-wh{}XkIݦRߐ`QU,>K29~BVV[W1C5r&KfZ@Z'+e\̏NbVɅƆDI<6HzV[6$-DNiQ.FFWGx"1R|~vY!̟HR}u>akMiz5|-_j YpTJp+C#e XSvrzcp;ax0X2D4U밆zB'uSx(C4$+ U? qK霷+I5:KGP'G4(984e챀f=rC}0bfZ!#"cjFX"{ ('syؠ+INz-d XX~;Lժ$/H6> $0`_ Rq]/q cʒEq:kntnv5qr